# SDR CA970114008

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC7103
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Thermostat Act
- Part number: 37031
- Condition: Faulty
- Location: Oil Cooler
- Part time: 12,516 hours
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A, E

## Discrepancy

(CAN) FIFTEEN MINUTES IN CLIMB THE #2 ENGINE BEGAN TO LOSE OIL PRESSURE. THE CREW ELECTED TO SHUT THE ENGINE DOWN. POST FLIGHT INSPECTION FOUND THE OIL COOLER VERNATHERM THERMOSTATIC ACTUATOR WAS LEAKING CAUSING A GRADUAL LOSS OF OIL PRESSURE. FURTHER INSPECTION FOUND THE "O" RING HAD BECOME FLATTENED AND HARDENED OVER TIME. THE "O" RING WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
